Alert archive / Nebraska / Wind Advisories in 2008

Wind Advisory 24, NWS Hastings, NE

November 29, 200824 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind advisory at Nov 29, 2008, 3:59 AM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Nov 30, 2008, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2008, 3:59 AM CST (09:59 UTC)
In effect from
Nov 30, 2008, 10:00 AM CST
Expired
Nov 30, 2008, 6:00 PM CST
In force
8 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 290959
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
359 AM CST SAT NOV 29 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291800-
/O.NEW.KGID.WI.Y.0024.081130T1600Z-081201T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
359 AM CST SAT NOV 29 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. 

SUSTAINED NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS
TO 45 MPH DURING THE LATE MORNING AND AFTERNOON ON SUNDAY. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

HEINLEIN
5 follow-up statements
000 
WWUS73 KGID 291659
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1059 AM CST SAT NOV 29 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
300100-
/O.CON.KGID.WI.Y.0024.081130T1600Z-081201T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
1059 AM CST SAT NOV 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. 

IT WILL BE A BIT ON THE BREEZY SIDE TODAY...BUT EVEN STRONGER
WINDS ARE FORECAST FOR SUNDAY. GUSTY NORTHWEST WINDS AT 10 TO 20
MPH ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS THE REGION. ON
SUNDAY THE WINDS WILL REMAIN OUT OF THE NORTHWEST AND INCREASE TO
30 TO 35 MPH WITH GUSTS TO 45 MPH BY LATE MORNING. THE STRONG
WINDS SHOULD CONTINUE THROUGHOUT SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

EWALD
000 
WWUS73 KGID 300000
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
600 PM CST SAT NOV 29 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
300800-
/O.CON.KGID.WI.Y.0024.081130T1600Z-081201T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
600 PM CST SAT NOV 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
SUNDAY...

NORTHWEST WINDS ARE EXPECTED TO INCREASE SUNDAY MORNING TO 30 TO
35 MPH...WITH GUSTS OF 45 TO 55 MPH. THE STRONG WINDS WILL THEN
CONTINUE THROUGH SUNDAY AFTERNOON BEFORE SUBSIDING TOWARDS EARLY
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 300724
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
124 AM CST SUN NOV 30 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301530-
/O.CON.KGID.WI.Y.0024.081130T1600Z-081201T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
124 AM CST SUN NOV 30 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

NORTHWEST WINDS WILL INCREASE THIS MORNING TO 30 TO 35 MPH...AND
GUST BETWEEN 45 AND 55 MPH. THE WINDS WILL REMAIN STRONG THROUGH THE
AFTERNOON BEFORE SUBSIDING DURING THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 301526
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
926 AM CST SUN NOV 30 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
010000-
/O.CON.KGID.WI.Y.0024.081130T1600Z-081201T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
926 AM CST SUN NOV 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH
ARE EXPECTED TO CONTINUE FOR THE REMAINDER OF THE DAY ACROSS THE
REGION.  

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

EWALD
000 
WWUS73 KGID 302352
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CST SUN NOV 30 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
010100-
/O.EXP.KGID.WI.Y.0024.000000T0000Z-081201T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY...
FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...
LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...
HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...
HEBRON
552 PM CST SUN NOV 30 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

NORTHWEST WINDS MAY AT TIMES GUST TO NEAR 35 MPH EARLY THIS
EVENING...HOWEVER WIND SPEEDS ARE NO LONGER EXPECTED TO REACH
ADVISORY LEVELS. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 6 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Nov 28, 11:35 PM CST, 4 hours 24 minutes earlier.

Area forecast discussion, Nov 28, 11:35 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1135 PM CST FRI NOV 28 2008

.AVIATION...06Z TAF. MVFR CEILINGS AND A LITTLE LIGHT SNOW IS
EXPECTED TO CONTINUE THROUGH MUCH OF THE NIGHT. BY MORNING THE
CEILINGS WILL RAISE ABOVE VFR. NORTHWEST WINDS WILL INCREASE
DURING THE DAY AND DIMINISH AROUND SUNSET.

&&

.PREV DISCUSSION... /ISSUED 928 PM CST FRI NOV 28 2008/

UPDATE...SENT AN UPDATE TO ACCOUNT FOR THE MORE WIDESPREAD NATURE
TO THE LIGHT SNOW AND FLURRIES ACROSS THE REGION THIS EVENING.
MOST SPOTS PROBABLY WILL NOT MEASURE MUCH...THUS THE LOWER
POPS/FLURRIES WORDING...THOUGH THE EVENT IS OBVIOUSLY MUCH MORE
CERTAIN. THERE COULD STILL BE A FEW SPOTS THAT RECEIVE RAIN...BUT
IN GENERAL THINK THE TREND WILL BE FOR THE MAJORITY OF THE
PRECIPITATION TO BE SNOW...SO WENT WITH THAT IN THE GRIDS.

PREV DISCUSSION... /ISSUED 152 PM CST FRI NOV 28 2008/

SHORT TERM...THROUGH 12Z MONDAY. TONIGHT IS ANOTHER TRICKY FORECAST.
FIRST PROFILERS/VWP CLEARLY DEPICT THE WEAK H7 CIRCULATION LOCATED IN
CENTRAL KANSAS. THAT HAS MAINTAINED SOME STUBBORN RAIN/SNOW SHOWERS
IN NORTH CENTRAL KANSAS AND EXTREME SOUTHERN NEBRASKA. THOSE SHOWERS
HAVE MIGRATED FURTHER NORTH/EAST WITH TIME...PER MOVEMENT OF THE
UPPER LOW. MODELS WON LAST NIGHT WITH THIS PRECIPITATION...INCLUDING
SOME 3 INCHES OF SNOW AT RUSSELL KANSAS...AND LIKELY AN INCH OR SO
IN EXTREME SOUTHERN CWFA. MODELS SUGGEST PRECIPITATION TONIGHT IS
NOT DONE...AND WILL LINGER IN TWO FACETS. FIRST...THE SOME LIGHT
SNOW OR RAIN SHOWERS WITH THE WEAK UPPER CIRCULATION IN SOUTHEAST
NEBRASKA AND NORTHEAST KANSAS. SECOND...ANOTHER SHOT OF STRONGER
LIFT WITH THE APPROACH OF A QUICK MOVING UPPER LEVEL SHORT WAVE
THROUGH THE CWFA OVERNIGHT. AGAIN...LIGHT QPF FORECAST...SO HAVE
KEPT SOME ISOLATED SNOW SHOWERS OVERNIGHT AND VERY EARLY SATURDAY
WITH THE IMPACT OF BOTH SYSTEMS. THIS DOES NOT LOOK LIKE THE SAME
EVENT AS LAST NIGHT...AND NO SNOW ACCUMULATIONS ARE EXPECTED.

SATURDAY WILL TURN OUT TO BE OKAY WITH TEMPERATURES AT OR SLIGHTLY
ABOVE SEASONAL NORMALS. SNEAKY BRISK NORTHWEST WIND BY MIDDAY WILL
PUT A DECIDED CHILL ON TEMPERATURES IN THE LOWER TO MID 40S. SOME
PERIODS OF SUNSHINE SHOULD BE NOTED AS POST UPPER WAVE SUBSIDENCE
HELPS TO MOVE CLOUDS EAST.

SUNDAY IS FLAT OUT WINDY AND COLD. STRONG COLD ADVECTION WITH H85
WINDS OF 40 TO 50KTS COUPLED UP THROUGH AT LEAST 400MB WILL PUSH
WINDS NEAR ADVISORY LEVELS BY MID MORNING. ISOLATED SNOW
SHOWERS/FLURRIES STILL LOOK REASONABLE AS ENERGY IS CHANNELED INTO
NEBRASKA/KANSAS IN NORTH FLOW...AND THE CWFA IS ORIENTED FAVORABLE
TOWARD THE LEFT FRONT QUADRANT OF 150KT JET STREAK.

LONG TERM...MONDAY MORNING THROUGH FRIDAY PRIMARY FOCUS IN THE
EXTENDED APPEARS TO BE TEMPERATURES ALONG WITH A SMALL CHANCE OF
PRECIPITATION MID WEEK.

MODELS IN FAIRLY GOOD AGREEMENT DURING THE START OF THE EXTENDED
WITH UPPER LOW AND ASSOCIATED TROUGH PUSHING OUT OF THE PLAINS AND
INTO THE EASTERN THIRD OF THE U.S. WE SHOULD BE IN A HIGH AMPLITUDE
PATTERN AT THAT TIME WITH THE EASTERN TROUGH AND RIDGING BUILDING IN
FROM THE WEST. THIS SHOULD ALLOW TEMPERATURES TO CLIMB ABOVE
SEASONAL VALUES ON MONDAY RANGING FROM 40 IN THE NORTHERN CWA TO
NEAR 50 IN THE SOUTHWEST.  TEMPERATURES SHOULD CLIMB ANOTHER 10
DEGREES ON TUESDAY WITH RIDGING AND DOWN-SLOPING WESTERLY FLOW.

MODELS BEGIN TO DIVERGE ON TUESDAY AND CONTINUE TO PART WAYS FOR THE
REST OF THE PERIOD.  OPERATIONAL GFS RAPIDLY BRINGS A SHORTWAVE
ACROSS THE NORTHERN PLAINS TUESDAY NIGHT INTO WEDNESDAY. 00Z GFS
ENSEMBLE A LITTLE SLOWER WITH THE SHORTWAVE AND PERTURBATION PLOT
FROM THE GFS SHOWS A MYRIAD OF DIFFERENCES AS FAR AS THE SPEED OF
THE SYSTEM IS CONCERNED.  MEANWHILE 00Z ECMWF SHARPENS UP THE TROUGH
AND SLOWS IT DOWN CONSIDERABLY...PUSHING IT ACROSS OUR AREA ON
THURSDAY AFTERNOON.  LOOKED AT THE OTHER EXTENDED MODELS AND THIS
SEEMS TO BE THE OUTLIER AT THE MOMENT.  PLAN WILL BE TO GO MORE
ALONG THE LINES OF THE ENSEMBLE GFS.

USING THAT SCENARIO...NEXT COLD FRONT SHOULD PUSH ACROSS OUR CWA
LATE TUESDAY AFTERNOON INTO THE EVENING.  THIS WILL COOL HIGHS
BACK DOWN TO AT OR A LITTLE BELOW SEASONAL FOR WED AND THURSDAY.

AS FAR AS PRECIPITATION IS CONCERNED...COULD SEEM LIGHT RAIN OR SNOW
WED OR THURSDAY BUT THIS ALL HINGES ON THE TIMING AND STRENGTH OF
THE SHORTWAVE PASSAGE. GIVEN THE UNCERTAINTY AT THIS POINT...WILL
LEAVE THINGS DRY FOR NOW AND ADJUST OVER THE NEXT FEW DAYS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Nov 28, 2:15 PM CST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
215 PM CST FRI NOV 28 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
215 PM CST FRI NOV 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ON SUNDAY...STRONG NORTH WINDS WILL RANGE FROM 25 TO 45 MPH FOR
MUCH OF THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

Nearby

Wind Advisories in Nebraska, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.